# SDR SCNA20190907175

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 58,161 hours, 30,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD TRAILING EDGE MAIN FLAP TOP PANELS ARE WORN. REMOVED OUTBOARD TRAILING EDGE FLAP PER AMM 27-51-21-000-801. INTERFACE INSPECTION OF RT OTBD TRAILING EDGE FLAP AND AFT FLAP SECTION COMPLIED WITH. OK TO INSTALL. INSTALLED RT OB FLAP REF AMM 27-51-21. RIGGED 27-51-00 AND ADJUSTED FLAP POSITION TRANSMITTER PER AMM 27-58-01.
